MathSciNet Relay Station
MathSciNet bibliographic data
MR1397901 (97g:46050) 46F10 (34L10 47E05)
Kurasov, P. Distribution theory for discontinuous test functions and differential operators with generalized coefficients. J. Math. Anal. Appl. 201 (1996), no. 1, 297–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement